Vitamin E Overdose - Stick to Recommended Dosages

The dangers of vitamin E overdose appear to be based on people taking very excessive amounts for long periods of time.

Vitamin E Overdose

Too much vitamin E can lead to abdominal pain and stomach problems. The absorption of other fat soluble vitamins entering the body is also disrupted by too much Vitamin E.

High doses of vitamin E may also deplete the supply of vitamin A that is stored in the body.

Vitamin E dangers associated with extremely high dosages may cause nausea, flatulence, headache, fainting, diarrhea, bleeding tendencies and an altered immunity.

Dangers of Vitamin E

A study published in the Journal of American Medical Association indicates that vitamin E did not help in the preventing of heart disease. It also increased associated risks for those that suffered a cardiac death. It seemed to be a higher risk factor for those over age 55 who already had heart problems.

Since the concern is with excessive dosages, a multi-vitamin with the recommended amounts of all vitamins needed seems to be the best and the safest way to combat this problem.

Featured Vitamin E Supplements

At Nutritional Supplements Guide we have been taking a special product that contains a blend of over 70 powerful nutrients to give you energy, keep your body functioning at its highest level and give you the balanced dosage of Vitamin E and other nutrients that your body needs.

It is manufactured by a highly regarded natural supplement company and is called Total Balance.

The company manufactures its products using strict pharmaceutical GMP Compliance, which is the most controlled standard for dietary supplements on the market. They also file a Certificate of Analysis (COA) for each of their products to guarantee the potency of the ingredients they use.

Make Total Balance with Vitamin E a part of your daily regimen and feel healthier and more energetic than ever before!


more on our Vitamin Supplements page